# SDR SIMA20120715003

- Difficulty date: July 15, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 29,474 hours, 27,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 13173025103
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND BOTH LEFT AND RIGHT EXTERNAL OVERWING EMERGENCY LIGHTS ARE INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT AND RIGHT LIGHT ASSEMBLY LAMP IAW AMM 33-50-10.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
